# SDR SWAA023034

- Difficulty date: December 30, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 53,848 hours, 27,086 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: BACB28AKO4
- Condition: Worn
- Location: Elevator
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT VIBRATION FELT FROM AFT CABIN.  REMOVED AND REPLACED RT ELEVATOR TAB ASSY PER MM.
